# SDR DALA2022050503150

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,560 hours, 8,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DURING SERVICE CK EMERGENCY LIGHTS TEST FAILED. CORRECTIVE ACTION: REPLACED RELAY 26XE. NO HELP. REPLACED RELAY 5XE PER A330 AMM 20-46. (8660477)
